MAUDE Adverse Event Report: ARTHREX, INC. CRVD ATRAUMATIC CAPSULECUT BLADE W/ HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CRVD ATRAUMATIC CAPSULECUT BLADE W/ HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number CRVD ATRAUMATIC CAPSULECUT BLADE W/ HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an ar-6527-06c safecut¿ capsulotomy blade w/ handle blade broke inside the joint.The surgeon applied very little torque to the blade, and it snapped right at the beginning of the blade's curve.The broken piece was retrieved from the patient.The case was completed successfully.This was discovered during a hip labral repair procedure on (b)(6) 2024, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure can be attributed to user error due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during use.The complaint allegation was confirmed based on the customer's attached pictures, which showed a device with the tip broken off.

Brand Name
CRVD ATRAUMATIC CAPSULECUT BLADE W/ HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21218243
Report Number1220246-2025-00057
Device Sequence Number3568772
Product Code LXH
UDI-Device Identifier00888867445697
UDI-Public(01)00888867445697(11)241011(17)290930(10)15330482
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRVD ATRAUMATIC CAPSULECUT BLADE W/ HNDL
Device Catalogue NumberAR-6527-06C
Device Lot Number15330482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown